# SDR DALA2021080404430

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 78,185 hours, 10,328 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3302 -MISC/DE- DUE TO NOSE WHEEL STEERING FAULT. CORRECTIVE ACTION: FOUND HYDRAULIC BLOCK (6GC) FAILED. REPLACED STEERING SERVO VALVE (5112GC). (7484382)
